# SDR GTIA2018031502514

- Difficulty date: March 15, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 46,843 hours, 22,235 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Condition: Contaminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PRIOR TO DEPARTURE TURNED ON APU AND ODOR FILLED CABIN AND FLIGHT DECK. PAX AND CREW COMPLAINED OF THE SMELL-IAW TSM 05-50-00 FOUND DE-ICING FLUID AROUND SEAL OF APU INTAKE PLENUM, SUSPECT OF ODOR EVENT. APU BLEED SOURCE OF ODOR ( APU BLEED AIR SUPPLY SYSTEM ). PERFORMED PACK BURN OUT VIA APU BLEED IAW 21-00-0. R/R RECERT FILTERS IAW AMM 21-63-17. OPC/ LEAK CHECK GOOD NO ODOR DETECTED AT THIS TIME THIS CLEARS DMI# 237819002 DMI LOG UPDATED PLACARDS REMOVED MOC NOTIFIED
